# SDR AALA201907079019

- Difficulty date: July 5, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 72,805 hours, 27,880 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT, INTERMITTENT FUEL LEFT TANK 2 LOW PRESS MSG. WHEN AT IDLE. ***SUPPLEMENTAL INFORMATION: MAINTENANCE COMPLIED WITH OPS TEST OF #2 LT TANK FUEL PUMP IAW TSM 28-21-00-810-803. NO DEFECTS NOTED. OK FOR CONTINUED SERVICE.*** (CLOSED)
